# SDR AALA201910049003

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 17,603 hours, 4,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DOOR 1L SLIDE STATUS ON ECAM SHOWS UNARMED BUT LIGHT ON DOOR SHOWS ARMED. WHEN JIGGED SHOWS  INTERMITTENT ARMED ON ECAM HANDLE FEELS LOOSE UNABLE TO LOCK INTO PLACE 1L. MAINTENANCE CLEANED AND LUBED GIRT BAR LATCH. PERFORMED OPS CHECK OF DOOR 1L SLIDE IAW AMM 52-10-00. NO ECAM STATUS MSG.
